Current Issue

Vol 8 No 1 (2022)
View All Issues

The International Journal for Mathematical Sciences and Optimization: Theory and Applications is an open-access peer-reviewed international journal that publishes original articles in a broad range of Mathematical Science and Optimization, including articles that relate directly and indirectly to Mathematical Sciences and Optimization. Consequently, good and original articles relating to Computer Sciences, Statistics, Modeling, Differential Equations, Algorithms, Iterative processes, etc. are also publishable in the Journal.

The Journal is published by the University of Lagos, Nigeria, in collaboration with the Association of Mathematical Sciences and Optimization.

 

Aim of the Journal
To publish high impact articles in Mathematical Sciences, including optimization theory, techniques and methods.

Objectives
a. To promote and publish interdisplinary and multidisciplinary researches in Mathematical Sciences with emphasis on Mathematics.
b. To encourage and publish application based research papers in Mathematics and related fields.
c. To give researchers in optimization techniques and methods opportunities to share their results with interested researchers.
d. To encourage interdisciplinary researches and collaboration by connecting authors who submit their papers in related fields.
e. To provide mentoring opportunities to young researchers who are just learning how to write good papers with the assistance of willing reviewers.

Articles in this journal are indexed in Society of African Journal Editors, African Journals Online (AJOL) and Google Scholar.

MathScinet and SCOPUS are under processing.